본문 바로가기
KERD
논문KCI 등재

Finite $p$-groups in which the normalizer of every non-normal subgroup is contained in its normal closure

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper, finite $p$-groups $G$ satisfying $N_G(H)\leq H^G$ for every non-normal subgroup $H$ of $G$ are completely classified. This solves a problem proposed by Y. Berkovich.

Abstract

In this paper, finite $p$-groups $G$ satisfying $N_G(H)\leq H^G$ for every non-normal subgroup $H$ of $G$ are completely classified. This solves a problem proposed by Y. Berkovich.

참고문헌 (8)

  1. Y. Berkovich, "Groups of Prime Power Order. Vol. 1" (2008), Walter de Gruyter GmbH & Co. KG
  2. B. Huppert, "Endliche Gruppen. I, Die Grundlehren der Mathematischen Wissenschaften, Band 134" (1967), Springer-Verlag
  3. B. Huppert, "Finite groups. II, Grundlehren der Mathematischen Wis-senschaften, 242" (1982), Springer-Verlag
  4. H. Lv, "Some finite p-groups with bounded index of every cyclic subgroup in its normal closure", J. Algebra, 338, pp.169~179 (2011)
  5. L. Redei, "Das "schiefe Produkt" in der Gruppentheorie mit Anwendung auf die endlichen nichtkommutativen Gruppen mit lauter kommutativen echten Untergruppen und die Ordnungszahlen, zu denen nur kommutative Gruppen gehoren", Comment. Math. Helv, 20, pp.225~264 (1947)
  6. M. Xu, "Finite p-groups all of whose non-abelian proper subgroups are generated by two elements", J. Algebra, 319(9), pp.3603~3620 (2008)
  7. X. Zhang, "Finite p-groups whose non-normal cyclic subgroups have small index in their normalizers", J. Group Theory, 15(5), pp.641~659 (2012)
  8. L. Zhao, "Finite p-groups in which the normal closures of the non-normal cyclic subgroups have small index", J. Algebra Appl, 13(2), pp.7~ (2014)

관련 논문AI추천

이 간행물의 다른 논문 (21건)